Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 25, NWS Springfield, MO

April 9, 2011Barton County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2011, 12:45 AM CDT for Barton County, Jasper County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2011, 12:45 AM CDT (05:45 UTC)
Expired
Apr 9, 2011, 1:30 AM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 9:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2309 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WUUS53 KSGF 090545
SVRSGF
MOC011-097-090630-
/O.NEW.KSGF.SV.W.0025.110409T0545Z-110409T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL JASPER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 130 AM CDT.

* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF NASHVILLE...OR 13 MILES
  NORTHWEST OF CARTHAGE...MOVING NORTHEAST AT 25 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE BOSTON...GOLDEN CITY...JASPER...
  KENOMA...LAMAR HEIGHTS...LAMAR...NASHVILLE...NECK CITY AND OAKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3762 9408 3738 9409 3723 9449 3740 9456
TIME...MOT...LOC 0545Z 247DEG 23KT 3735 9440
WIND...HAIL <50MPH 1.00IN

$$

SCHAUMANN
2 follow-up statements
550 
WWUS53 KSGF 090559
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CDT SAT APR 9 2011

MOC011-097-090630-
/O.CON.KSGF.SV.W.0025.000000T0000Z-110409T0630Z/
JASPER MO-BARTON MO-
1259 AM CDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN BARTON AND NORTH CENTRAL JASPER COUNTIES...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR JASPER...OR 9 MILES SOUTH OF
LAMAR...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL. OTHER STRONG TO SEVERE THUNDERSTORMS 
WERE ALSO LOCATED ACROSS EASTERN CRAWFORD COUNTY KANSAS. THESE 
STORMS WILL MOVE INTO WESTERN BARTON COUNTY BY 130 AM.

LOCATIONS IMPACTED INCLUDE BOSTON...GOLDEN CITY...JASPER...KENOMA...
LAMAR HEIGHTS...LAMAR...NASHVILLE AND OAKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3762 9408 3738 9409 3728 9451 3740 9456
TIME...MOT...LOC 0557Z 247DEG 23KT 3738 9431
WIND...HAIL <50MPH 1.00IN

$$

SCHAUMANN
668 
WWUS53 KSGF 090629
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT SAT APR 9 2011

MOC011-097-090639-
/O.EXP.KSGF.SV.W.0025.000000T0000Z-110409T0630Z/
JASPER MO-BARTON MO-
129 AM CDT SAT APR 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON AND NORTH
CENTRAL JASPER COUNTIES WILL EXPIRE AT 130 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. 
HOWEVER...RADAR INDICATES THAT HAIL TO THE SIZE OF DIMES AND WIND 
GUSTS TO 50 MPH WILL REMAIN POSSIBLE THROUGH 2 AM ACROSS BARTON AND 
NORTHERN JASPER COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3762 9408 3738 9409 3728 9451 3740 9456
TIME...MOT...LOC 0629Z 247DEG 23KT 3746 9407

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:15 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Apr 8, 7:15 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT FRI APR 8 2011

...MESOSCALE CONVECTIVE DISCUSSION...

THE 00Z SPRINGFIELD UPPER AIR OBSERVATION UP TO 400 MB HAS BEEN
ANALYZED BY THE NWS.  THIS MEASUREMENT SUGGESTS THAT QUITE A BIT OF
LOW TO MID LEVEL WARMING HAS TAKEN PLACE SINCE THIS MORNINGS 12Z
OBSERVATION.  DESPITE SURFACE TEMPERATURES WARMING INTO THE 80S AND
DEW POINTS INCREASING INTO THE 60S...107 J/KG OF MIXED LAYER
INHIBITION WAS MEASURED.  THEREFORE...CHANCES FOR UPDRAFTS BECOMING
ROOTED WITHIN THE BOUNDARY LAYER ACROSS SOUTHWEST MISSOURI WAS
LITTLE TO NONE.  THIS IS PARTIALLY THE REASON FOR THE MID LEVEL
ACCAS DEVELOPMENT THAT RADAR HAS BEEN SAMPLING THROUGHOUT THE
AFTERNOON.

HOWEVER...THE OZARKS AIRMASS WILL CHANGE WITH TIME.  RUC DATA
SUGGESTED A LARGE UPTICK IN 925-850MB MOISTURE TRANSPORT ADVECTING
IN FROM EASTERN OKLAHOMA AND WESTERN ARKANSAS.  THIS SLUG OF LOW TO
MID LEVEL MOISTURE WILL HAVE A TENDENCY TO PROVIDE EVAPORATIVE
COOLING...ALTERING THE THERMAL STRUCTURE OF THE ATMOSPHERE AS WE
PROGRESS INTO TONIGHT.

STORMS HAVE DEVELOPED ACROSS NORTHERN OKLAHOMA AND SOUTHERN
KANSAS...IN RESPONSE TO A INCREASING LOW LEVEL JET...IN CONJUNCTION
WITH A SUBTLE MID LEVEL WAVE PASSING THROUGH THIS AREA.  THESE
STORMS WILL HAVE A TENDENCY TO SHIFT EAST TOWARD SOUTHWEST MISSOURI
LATER THIS EVENING.  THE CURRENT THINKING IS THAT STORMS WILL
APPROACH THE KANSAS - MISSOURI STATE LINE SOMETIME AFTER 930 OR 10
PM...AND CONTINUE TO TRANSLATE EAST FROM THERE.

MIXED LAYER CAPES ARE PROGGED TO BE AROUND 1500 J/KG...WITH 0-6KM
SHEAR MAGNITUDES ON THE ORDER OF 45 TO 50 KNOTS.  WE SHOULD
EXPERIENCE AN INCREASE IN LOW LEVEL HELICITIES TONIGHT AS THE LOW
LEVEL JET INCREASES ACROSS SOUTHERN MISSOURI. THIS ENVIRONMENT
SHOULD BE CONDUCIVE FOR ORGANIZED STORMS...CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS.  THE TORNADO RISK IS A LITTLE BIT
MORE OF A QUESTION MARK...AND WILL BE DEPENDENT UPON THE DEVELOPMENT
OF LOW LEVEL INSTABILITY.

IN ORDER TO ASSESS LOW LEVEL INSTABILITY AND SHEAR PRIOR TO STORMS
MOVING INTO SOUTHWEST MISSOURI...THE NATIONAL WEATHER SERVICE IN
SPRINGFIELD WILL CONSIDER LAUNCHING A SPECIAL 03 OR 04Z SOUNDING
LATER THIS EVENING.  STAY TUNED.

CRAMER

.DISCUSSION...
/ISSUED 300 PM CDT FRI APR 8 2011/

SEVERE THUNDERSTORM POTENTIAL TONIGHT AND AGAIN SUNDAY HIGHLIGHTS
THIS FORECAST.

SHORT TERM (TONIGHT THROUGH SUNDAY)...

A STATIONARY FRONT STRETCHED FROM SOUTH CENTRAL KANSAS AND ACROSS
SOUTHERN MISSOURI EARLY THIS AFTERNOON FROM NEAR WICHITA TO ST.
LOUIS. TEMPERATURES HAD WARMED INTO THE LOWER 80S SOUTH OF THE
FRONT WITH DEWPOINTS GENERALLY IN THE LOWER 60S. THE AIRMASS HAD
BECOME MODERATELY UNSTABLE WITH MIXED LAYER CAPE AROUND 2500 J/KG.
MEANWHILE WARM AIR ADVECTION WAS TAKING PLACE WITHIN THE 850-700
MB LAYER. WATER VAPOR AND PROFILER NETWORK DEPICTED A MINOR
SHORTWAVE TRACKING NORTHEAST FROM THE SOUTHERN PLAINS. THERE WAS
SOME INDICATION OF ISOLATED CONVECTION ATTEMPTING TO DEVELOP FROM
SOUTH CENTRAL KANSAS INTO CENTRAL OKLAHOMA IN RESPONSE TO THIS
FEATURE.

CONVECTIVE INITIATION WILL LIKELY OCCUR BY LATE AFTERNOON OR EARLY
EVENING ACROSS NORTH CENTRAL OKLAHOMA INTO SOUTHERN KANSAS LATE
THIS AFTERNOON OR EARLY EVENING AS THE SHORTWAVE TRACKS NORTHEAST
INTO THE REGION. STORMS MAY CONGEAL INTO A CLUSTER OR TWO SPREAD
EAST NORTHEAST INTO SOUTHERN MISSOURI ALONG THE FRONT AS THE
SHORTWAVE TRACKS INTO THE OZARKS DURING THE EVENING. CONVECTION
WILL BECOME FOCUSED ALONG THIS BOUNDARY TONIGHT AS THE LOW LEVEL
JET STRENGTHENS AND INTERACTS WITH THE BOUNDARY AS IT BEGINS TO
LIFT NORTH AS A WARM FRONT. STILL SOME UNCERTAINTY ON THE TIME AND
PLACEMENT OF STORM INITIATION AND THE EVOLUTION OF STORMS ACROSS
SOUTHERN MISSOURI. ALSO WARMING TEMPERATURES ALOFT MAY LIMIT THE
COVERAGE OF STORMS.

IF THE CAPPING INVERSION CAN BE OVERCOME...SUFFICIENT INSTABILITY AND
DEEP LAYERED SHEAR WILL BE IN PLACE FOR STRONG TO SEVERE
CONVECTION WITH THE POTENTIAL FOR SUPERCELLS. GIVEN THE STEEP MID
LEVEL LAPSE RATES...LARGE HAIL APPEARS TO THE PRIMARY HAZARD RISK.
HOWEVER DAMAGING WINDS WILL ALSO BE POSSIBLE. THERE IS A LIMITED
RISK FOR TORNADOES AS STORMS INTERACT WITH INCREASING LOW LEVEL
HELICITIES ALONG THE FRONT THIS EVENING. WITH INCREASING 0-1 M
SHEAR AND LOW LEVEL CAPE...TORNADOES CANNOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT GIVEN THE STRONG
MOISTURE TRANSPORT WITH THE STRENGTHENING LOW LEVEL JET AND
IMPROVING MOISTURE QUALITY.

ON SATURDAY...THE WARM FRONT WILL LIFT WELL NORTH OF THE AREA AS
A DEEP SOUTHWESTERLY FLOW DEVELOPS IN ADVANCE OF AN UPPER LEVEL
TROUGH COMING ACROSS THE ROCKIES. RISING 50H HEIGHTS AND WARMING
850 MB TEMPERATURES WILL TAKE TEMPERATURES INTO THE MIDDLE AND
UPPER 80S.

ON SUNDAY...THE UPPER TROUGH WILL SWING EAST INTO THE CENTRAL U.S.
MODELS HAVE CONVERGED ON A MORE OPEN TROUGH SOLUTION AND TAKING
THE SURFACE LOW ACROSS THE NORTHERN PLAINS. AN ATTENDANT DRY LINE
WILL PUSH INTO THE EASTERN PLAINS SUNDAY AFTERNOON WHERE
CONVECTION SHOULD INITIATE. EXPECT STRONG TO SEVERE CONVECTION TO
SPREAD EAST ACROSS AREA SUNDAY AFTERNOON AND EVENING. CONVECTIVE
MODE WILL BE PRIMARILY QUASI-LINEAR IN NATURE BUT EMBEDDED
SUPERCELLS WILL BE POSSIBLE. DAMAGING WINDS LOOK TO BE THE PRIMARY
HAZARD GIVEN THE 80+ MID LEVEL JET WHAT STREAKS INTO THE REGION.
AN ISOLATED TORNADO WILL BE POSSIBLE BUT THE GREATEST TORNADIC
RISK WILL BE FARTHER NORTH CLOSER TO THE SURFACE LOW.

FOSTER

LONG TERM (MONDAY THROUGH FRIDAY)...

SYSTEM MOVING THROUGH SUNDAY AND SUNDAY NIGHT SHOULD QUICKLY EXIT TO
THE EAST OF THE REGION BY MONDAY MORNING.  AMPLIFIED PATTERN LOOKS
TO PERSIST THROUGH THE FORECAST PERIOD WITH UPPER RIDGING EXPECTED
THE FIRST COUPLE DAYS OF THE EXTENDED.  MODELS SHOWING QUITE A BIT
OF DIFFERENCE BY THE MIDDLE TO LATER PART OF NEXT WEEK WITH THE
ECMWF SHOWING A DEEP CUT OFF LOW DEVELOPING OVER THE SOUTHWEST U.S.
WHILE THE GFS IS MORE OF AN OPEN WAVE.  GIVEN THE
UNCERTAINTIES...HAVE KEPT THE CONSALL INTACT FOR THE EXTENDED PERIOD.

LINDENBERG

&&

.AVIATION...
/ISSUED 646 PM CDT FRI APR 8 2011/

FOR THE 00Z TAFS...THE PRIMARY FORECAST CHALLENGE WILL BE OVER THE
NEXT 6 TO 12 HOURS AS LOW LEVEL WINDS RUN OVER A SURFACE BOUNDARY
AND IGNITE SCATTERED THUNDERSTORMS. SHRA/TSRA HAVE ALREADY FIRED
OVER NORTH CENTRAL OK AND THIS ACTIVITY WILL CONTINUE TO SPREAD TO
THE NORTHEAST. AS LOW LEVEL WINDS GEAR UP THIS EVENING...THIS
ACTIVITY WILL BEGIN TO SPREAD MORE TO THE EAST...WITH ADDITIONAL
DEVELOPMENT EXPECTED ALONG THE BOUNDARY. THIS WILL POSE A RISK OF
STRONG STORMS DURING THE MID/LATE EVENING AT JLN AND LATE
EVENING/EARLY OVERNIGHT AT SGF. HAVE INCLUDED SOME WIND GUSTS WITH
ANY ACTIVITY AS WELL AS MVFR VIS/CIG. MAY HAVE TO LOWER VIS TO IFR
BASED ON OBSERVATION TRENDS AS ACTIVITY DEVELOPS. RISK FOR TSRA AT
BBG IS A BIT IN QUESTION AS THE SURFACE BOUNDARY IS TO THE NORTH
OF THIS AERODROME...WILL AMEND THIS FORECAST AS NEEDED BUT FOR NOW
BELIEVE THAT MOST OF THE ACTIVITY WILL STAY TO THE NORTH OF BBG.
SHRA/TSRA WILL SHIFT TO THE EAST AS THE LOW LEVEL JET VEERS DURING
THE OVERNIGHT HOURS. A PERIOD OF MVFR VIS/CIG CAN BE EXPECTED DUE
TO MOIST GROUND CONDITIONS. THIS WILL QUICKLY CLEAR OF ON SATURDAY
WITH THE ONLY SENSIBLE WEATHER FEATURE OF NOTE THROUGH THE END OF
THE TAF CYCLE BEING STRONG SOUTHWEST WINDS.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 8, 11:55 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT FRI APR 8 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1155 PM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED RISK OF HAIL.
  ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS.
  LIMITED RISK OF A TORNADO.
  ELEVATED RISK OF LIGHTNING.
  LIMITED RISK OF FLOODING.

DISCUSSION...

  THUNDERSTORMS CONTINUE TO DEVELOP FROM NORTH CENTRAL OKLAHOMA
  NORTHEASTWARD INTO EASTERN KANSAS AS WELL AS WEST CENTRAL AND
  NORTHWEST MISSOURI AS OF MIDNIGHT. THIS ACTIVITY IS SLOWLY
  SHIFTING TO THE EAST NORTHEAST AND WILL BEGIN TO AFFECT EXTREME
  SOUTHEAST KANSAS AND AREAS NEAR THE MISSOURI KANSAS STATE LINE
  PRIOR TO 2 AM. IN ADDITION...LOW LEVEL WINDS WILL CONTINUE TO
  INCREASE AND INTERACT WITH A WEST TO EAST ORIENTED SURFACE FRONT
  WHICH WILL HELP TO INITIATE ADDITIONAL SHOWERS AND THUNDERSTORMS
  ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI
  OZARKS.

  AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR WILL BE PRONE
  TO SCATTERED THUNDERSTORMS DEVELOPMENT FOR THE REST OF
  TONIGHT...WITH THE GREATEST COVERAGE ALONG AND NORTH OF A LINE
  FROM FORT SCOTT KANSAS TO STOCKTON AND THE LAKE OF THE OZARKS IN
  MISSOURI. WITH A MOIST AND MODERATELY UNSTABLE ATMOSPHERE IN
  PLACE...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY
  SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.
  IN ADDITION...LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL
  BE POSSIBLE ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS.

  A FEW THUNDERSTORMS REMAIN POSSIBLE SOUTH OF THE HIGHWAY 60
  CORRIDOR...HOWEVER IT APPEARS THE BEST FOCUS WILL REMAIN
  FARTHER TO THE NORTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA
  SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES
  INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
  AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND
  OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR
  WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF
  LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE
  RULED OUT.

  GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES
  SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY
  EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE.
  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF THE HIGHWAY
 60 CORRIDOR THROUGH 4 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 1:18 AM CDTSevere Thunderstorm WarningSGFCedar, Dade42 min
Apr 9, 1:32 AM CDTSpecial Weather StatementSGFBarton28 min
Apr 9, 1:57 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Hickory, Polk, St. Clair48 min
Apr 9, 2:49 AM CDTSpecial Weather StatementSGFLawrence, Newton41 min
Apr 9, 3:28 AM CDTSpecial Weather StatementSGFBarry, McDonald, Newton47 min
Apr 9, 3:35 AM CDTSpecial Weather StatementSGFChristian, Stone40 min
Apr 9, 3:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone47 min
Apr 9, 4:03 AM CDTSevere Thunderstorm WarningSGFBarry27 min
Apr 9, 4:40 AM CDTSpecial Weather StatementSGFDouglas, Ozark50 min
Apr 9, 6:27 AM CDTSpecial Weather StatementSGFTaney33 min
Apr 9, 6:31 AM CDTSevere Thunderstorm WarningSGFTaney29 min
Apr 9, 7:18 AM CDTSpecial Weather StatementSGFOzark27 min
Apr 9, 7:30 AM CDTSpecial Weather StatementSGFGreene30 min
Apr 9, 7:47 AM CDTSpecial Weather StatementSGFOzark28 min
Apr 9, 8:09 AM CDTSpecial Weather StatementSGFGreene36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.